MAUDE Adverse Event Report: CARDINAL HEALTH, INC. VISTEC; X-RAY DETECTABLE SPONGES, 16 PLY

CARDINAL HEALTH, INC. VISTEC; X-RAY DETECTABLE SPONGES, 16 PLY
Model Number 7148
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Raytec gauze missing radiopaque marker on one side of the gauze.Gauze was contained within roi cps, llc custom procedure kit-880085, lot 21116472691.Raytec was discarded and a new tub of gauze was pulled from inventory.No harm to patient and no delay to case.

Brand Name
VISTEC
Common Device Name
X-RAY DETECTABLE SPONGES, 16 PLY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
7000 cardinal place
dublin OH 43071
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key12800347
Report Number3014527682-2021-00019
Device Sequence Number5271058
Product Code GDY
UDI-Device Identifier10884527016969
UDI-Public10884527016969
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7148
Device Catalogue Number7148
Device Lot Number20M081262,21A140762,21C050362
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown